Browse/Search Results:  1-10 of 17 Help

Selected(0)Clear Items/Page:    Sort:
Stationary distributions and ergodicity of reflection-type Markov chains 期刊论文
Authors:  Liu, Yujie;  Niu, Minwen;  Yao, Dacheng;  Zhang, Hanqin
Favorite  |  View/Download:19/0  |  Submit date:2023/02/07
Markov chain  Ergodicity  Stationary distribution  Feller chain  Small set  
The nonparametric quantile estimation for length-biased and right-censored data 期刊论文
STATISTICS & PROBABILITY LETTERS, 2018, 卷号: 134, 页码: 150-158
Authors:  Shi, Jianhua;  Ma, Huijuan;  Zhou, Yong
Favorite  |  View/Download:114/0  |  Submit date:2018/07/30
Length-biased data  Right-censored data  Quantile estimation  Bahadur representation  
A note on G-normal distributions 期刊论文
STATISTICS & PROBABILITY LETTERS, 2015, 卷号: 106, 页码: 142-146
Authors:  Song, Yongsheng
Favorite  |  View/Download:93/0  |  Submit date:2018/07/30
G-normal distribution  Cramer's decomposition  
The strong representation for the nonparametric estimator of length-biased and right-censored data 期刊论文
STATISTICS & PROBABILITY LETTERS, 2015, 卷号: 104, 页码: 49-57
Authors:  Shi, Jianhua;  Chen, Xiaoping;  Zhou, Yong
Favorite  |  View/Download:81/0  |  Submit date:2018/07/30
Truncated data  Strong representation  Length-biased  Right-censored  
On estimating the non-centrality parameter of a chi-squared distribution 期刊论文
STATISTICS & PROBABILITY LETTERS, 2009, 卷号: 79, 期号: 1, 页码: 98-104
Authors:  Li, Qizhai;  Zhang, Junjian;  Dai, Shuai
Favorite  |  View/Download:60/0  |  Submit date:2018/07/30
Some results on the convergence of conditional distributions 期刊论文
STATISTICS & PROBABILITY LETTERS, 2008, 卷号: 78, 期号: 18, 页码: 3249-3253
Authors:  Xiong, Shifeng;  Li, Guoying
Favorite  |  View/Download:52/0  |  Submit date:2018/07/30
Estimation of regression coefficients of interest when other regression coefficients are of no interest: The case of non-normal errors 期刊论文
STATISTICS & PROBABILITY LETTERS, 2007, 卷号: 77, 期号: 8, 页码: 803-810
Authors:  Zou, Guohua;  Wan, Alan T. K.;  Wu, Xiaoyong;  Chen, Ti
Favorite  |  View/Download:78/0  |  Submit date:2018/07/30
asymptotic risk  non-normal errors  weighted estimators  
Empirical likelihood for semiparametric varying-coefficient partially linear regression models 期刊论文
STATISTICS & PROBABILITY LETTERS, 2006, 卷号: 76, 期号: 4, 页码: 412-422
Authors:  You, JH;  Zhou, Y
Favorite  |  View/Download:83/0  |  Submit date:2018/07/30
partially linear regression  varying-coefficient  empirical likelihood  Wilk's theorem  confidence region  
Spatial kernel regression estimation: weak consistency 期刊论文
STATISTICS & PROBABILITY LETTERS, 2004, 卷号: 68, 期号: 2, 页码: 125-136
Authors:  Lu, ZD;  Chen, X
Favorite  |  View/Download:55/0  |  Submit date:2018/07/30
bandwidth  kernel estimator  spatial regression  mixing spatial processes  weak consistency and rates  
Deconvolution kernel estimator for mean transformation with ordinary smooth error 期刊论文
STATISTICS & PROBABILITY LETTERS, 2003, 卷号: 61, 期号: 4, 页码: 337-346
Authors:  Qin, HZ;  Feng, SY
Favorite  |  View/Download:55/0  |  Submit date:2018/07/30
measurement error  bandwidth selection  super population  rates of convergence